# SDR SWIA201439052

- Difficulty date: August 10, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 43,260 hours, 61,647 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD INTERIOR EMERGENCY LIGHT AT ROW 9BC INOPERATIVE.  FOUND WIRE BROKE ROW 9BC. REPAIRED WIRE.  OPS CHECKED GOOD.
